Commutative Rings and Binomial Coefficients.

F. Halter-Koch; W. Narkiewicz

Monatshefte für Mathematik (1992)

  • Volume: 114, Issue: 2, page 107-110
  • ISSN: 0026-9255; 1436-5081/e

How to cite

top

Halter-Koch, F., and Narkiewicz, W.. "Commutative Rings and Binomial Coefficients.." Monatshefte für Mathematik 114.2 (1992): 107-110. <http://eudml.org/doc/178578>.

@article{Halter1992,
author = {Halter-Koch, F., Narkiewicz, W.},
journal = {Monatshefte für Mathematik},
keywords = {polynomial maps; binomial coefficients; Noetherian domain},
number = {2},
pages = {107-110},
title = {Commutative Rings and Binomial Coefficients.},
url = {http://eudml.org/doc/178578},
volume = {114},
year = {1992},
}

TY - JOUR
AU - Halter-Koch, F.
AU - Narkiewicz, W.
TI - Commutative Rings and Binomial Coefficients.
JO - Monatshefte für Mathematik
PY - 1992
VL - 114
IS - 2
SP - 107
EP - 110
KW - polynomial maps; binomial coefficients; Noetherian domain
UR - http://eudml.org/doc/178578
ER -

NotesEmbed ?

top

You must be logged in to post comments.